# SDR GTIA2018121403025

- Difficulty date: December 14, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 6,079 hours, 2,733 cycles
- Engine: Iae PW1127GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Not Reported
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S IN BACK CABIN REPORTED STRONG ODOR " EMBALMING FLUID/VOMIT/STINKY SOCKS IN REAR CABIN AREA DESCENDING THROUGH 14,000FT. SHUT CROSSFEED & TURNED OFF PACK 2; ODOR WENT AWAY-ISOLATED CABIN ODOR TO #2 PACK AND #2 ENGINE IAW AMM 05-50-00-991-01601-00-A. R/R #2 ENG FAN SHAFT COVERS SEAL IAW AMM 72-15-00 LEAK CHECK GOOD 65928 RII 66357 ACCOMPLISHED DECONTAMINATION OF PACK 2 IAW AMM 21-00-00-615-002. NO ODORS NOTED WITH AERO TRACER
